MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 INFLATABLE PENILE PROSTHESIS WITH TENACIO PUMP; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS 700 INFLATABLE PENILE PROSTHESIS WITH TENACIO PUMP; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Model Number 72404420
Medical Device Problem Codes Collapse (1099); Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pump of this inflatable penile prosthesis (ipp) was not inflating the device.The pump would not pump and stay depressed.Troubleshooting measures were performed but were unsuccessful.The ipp is currently implanted.There were no patient complications reported.

Brand Name
AMS 700 INFLATABLE PENILE PROSTHESIS WITH TENACIO PUMP
Common Device Name
DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20231052
Report Number2124215-2024-57840
Device Sequence Number8162827
Product Code FHW
UDI-Device Identifier00191506021290
UDI-Public00191506021290
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72404420
Device Catalogue Number72404420
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2024
Initial Report FDA Received Date09/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age76 YR
Patient SexMale
Patient RaceWhite